# SDR MASA2020041710160

- Difficulty date: April 17, 2020
- Submitted: April 18, 2020
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 13,888 hours, 7,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP-NOT BLINKING.	PLACED ON MEL.
